MAUDE Adverse Event Report: ORTHOPEDIATRICS 4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM

ORTHOPEDIATRICS 4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM
Model Number 00-1015-8024
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The proximal screws on both the left and right side broke at the junction.

Brand Name
4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM
Common Device Name
4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22764414
Report Number3006460162-2025-00046
Device Sequence Number8717308
Product Code HWC
UDI-Device Identifier00841132144749
UDI-Public00841132144749
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1015-8024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown